# SDR 2000UALA00118

- Difficulty date: March 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Aircraft time: 58,060 hours, 33,660 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Misaligned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD NOISE FROM DOOR 1L AFTER TAKEOFF.  RETURNED TO DEN.  *S/D*  FOUND UPPER HINGE CUTOUT SEAL NOT FITTING CORRECTLY.  REPLACED SEALS AND CHECKED GOOD.
